# SDR ABXA010829

- Difficulty date: April 22, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 82,902 hours, 26,091 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Blown
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, HYDRAULIC QUANTITY DROPPED TO STANDPIPE.  EMERGENCY DECLARED.  FOUND SLOT CONTROL VALVE MOUNT BOLT SEAL BLOWN.  REPLACED SEAL.  SLOT SYSTEM OPS AND LEAK CHECKED GOOD IAW DC-8 MM.
